# SDR UPS05245436

- Difficulty date: August 28, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURFACE CORRSION AT BS 1130 JOINT BETWEEN FLOORBEAM TOP AND CREASE WEB AT RBL 62.  REPAIR PARTS FABRICATED IAW AAAE EO 2005-081-003 - UPS ENG FILE 72 7-53-20189.  DOUBLER INSTALLED IAW SRM 51-30-02.
